Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

The Frequency Distribution of the Difference between Two Independent Variates following the same Poisson Distribution

J. O. Irwin
Journal of the Royal Statistical Society
Vol. 100, No. 3 (1937), pp. 415-416
Published by: Wiley for the Royal Statistical Society
DOI: 10.2307/2980526
Stable URL: http://www.jstor.org/stable/2980526
Page Count: 2
  • Read Online (Free)
  • Download ($29.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
415
    415
  • Thumbnail: Page 
416
    416